Volume 9, Issue 4
Solution to Nonlinear Wave Equation with Delta Initial Data and Its Singularity Structure

Shuxing Chen

DOI:

J. Part. Diff. Eq., 9 (1996), pp. 301-312.

Published online: 1996-09

Preview Full PDF 0 309
Export citation
  • Abstract

In this paper we discuss a Cauchy problem for nonlinear wave equation with delta initial data, including delta impulse and/or delta displacement. The solution of the Cauchy problem in appropriate sense is given. Meanwhile, the singularity structure of the solution is also described.

  • Keywords

Nonlinear wave equation singularity structure delta initial data

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{JPDE-9-301, author = {}, title = {Solution to Nonlinear Wave Equation with Delta Initial Data and Its Singularity Structure}, journal = {Journal of Partial Differential Equations}, year = {1996}, volume = {9}, number = {4}, pages = {301--312}, abstract = { In this paper we discuss a Cauchy problem for nonlinear wave equation with delta initial data, including delta impulse and/or delta displacement. The solution of the Cauchy problem in appropriate sense is given. Meanwhile, the singularity structure of the solution is also described.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5630.html} }
Copy to clipboard
The citation has been copied to your clipboard